| Model Number |
2110 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cadd-solis pump generated an upstream occlusion alarm despite no occlusion being present.The event occurred during infusion.There was patient involvement; however, no patient harm or adverse event was reported.
Additional Manufacturer Narrative
E1 - initial reporter phone- (b)(6).The suspect pump was returned for evaluation.The event history log (ehl) was reviewed, and a review of the 12-month service history was conducted; however, no relevant findings were identified.Visual inspection and functional testing were performed.The customer-reported issue could not be replicated, as no faults were identified with the upstream occlusion sensor during evaluation.The pump passed all functional testing.